# SDR SWIA2024053000417

- Difficulty date: April 17, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SWIA20240417
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM RBL12, HAS CRACK IN THE OUTBOARD RADIUS AT THE AFT END OF THE BEAM, FS280.00. TRANS #28102642   (C-CHECK RO 5/25/2024)   COCKPIT FLOOR BEAM RBL12 REPAIRED PER REF: CRJ-700 S.R.M. 53-11-43-201-003-A01. REPAIR TYPE 4, REV 38 JUL 25/2020. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
